Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The analytic continuation of the discrete series. II


Author: Nolan R. Wallach
Journal: Trans. Amer. Math. Soc. 251 (1979), 19-37
MSC: Primary 22E45; Secondary 17B10, 20G05
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This is the second in a series of papers on the analytic continuation of the holomorphic discrete series. In this paper necessary and sufficient conditions for unitarizability are given in the case of line bundles. The foundations for the vector valued case are begun.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E45, 17B10, 20G05

Retrieve articles in all journals with MSC: 22E45, 17B10, 20G05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-79-99965-3
PII: S 0002-9947(79)99965-3
Keywords: Representation, semisimple Lie algebra, semisimple Lie group, irreducibility, unitarizability, holomorphic discrete series, highest weight
Article copyright: © Copyright 1979 American Mathematical Society